# SDR HALA2017053000132

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 56,551 hours, 10,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 30 SELECTED, INDICATORS STOP JUST AT BEGINNING OF WHITE.  TROUBLESHOT IAW FIM 27-58-TREE 803 TO SHEET 3, BLOCK 9.   ADJUSTED THE NR 8 FLAP POSITION TRANSMITTER INTO LIMITS IAW AMM 27-51-45-822-161. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02. OPS CHECKED GOOD, NO DEFECTS NOTED.
